# SDR 2006UALA00744

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE 3 SCRATCHES BETWEEN BS 277-294.5 STR 2L - 3L.  BLENDED DAMAGE, OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED DOUBLER, TREAT PRIME PAINT.  INSTALLED DOUBLER AT AARIMC PER SRM 53-00- 01 PROCEDURE V, REPAIR 31 PAGE 203-210, 215 & 231.
